Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Sertraline - headaches and woozy?

(6 Posts)
cjt110 Thu 19-May-16 11:39:47

I changed from citalopram to sertraline over the last week or so. I haven't felt any ill effects immediately but have had an ongoing low level headache since I started to take them. Today I feel a bit spaced out and woozy. Is this usual?

cjt110 Thu 19-May-16 12:38:48

bump

AliceScarlett Sat 21-May-16 11:21:05

Yup. See GP if it doesn't settle.

MrsJayy Sat 21-May-16 11:25:47

I'm allergic or maybe intolerant to it I was the same GP took me off it I was woozy still after 2 weeks go back to the Dr poor you

bringbacksideburns Sat 21-May-16 11:28:11

I would mention it to GP. I didn't feel spaced out / headaches at all but had chronic insomnia for about a month until it settled down.

marmiteloversunite Sat 21-May-16 11:29:48

I felt like that. The first 4/5 days I had terrible side effects but I kept going and they wore off. Just feel a bit nauseous on and off now.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now